Free Access
Volume 37, Number 2, March/April 2003
Page(s) 259 - 276
Published online 15 November 2003
  1. W.F. Ames, Numerical Methods for Partial Differential Equations. 3rd ed., Academic Press, San Diego (1992). [Google Scholar]
  2. D.G. Aronson and H.F. Weinberger, Nonlinear diffusion in population genetics, combustion and nerve propagation. Lecture Notes in Math. 446 (1975) 5-49. [Google Scholar]
  3. A. Berman and R. Plemmons, Nonnegative Matrix in the Mathematical Science. Academic Press, New York (1979). [Google Scholar]
  4. E.D. Conway, D. Hoff and J.A. Smoller, Large time behavior of solutions of systems of nonlinear reaction-diffusion equations. SIAM J. Math. Appl. 35 (1978) 1-16. [CrossRef] [Google Scholar]
  5. G.E. Forsythe and W.R. Wasow, Finite Difference Methods for Partial Differential Equations. John Wiley, New York (1964). [Google Scholar]
  6. Y. Hamaya, On the asymptotic behavior of a diffusive epidemic model (AIDS). Nonlinear Anal. 36 (1999) 685-696. [CrossRef] [MathSciNet] [Google Scholar]
  7. A.W. Leung and D. Clark, Bifurcation and large time asymptotic behavior for prey-predator reaction-diffusion equations with Dirichlet boundary data. J. Differential Equations 25 (1980) 113-127. [CrossRef] [Google Scholar]
  8. X. Lu, Persistence and extinction in a competition-diffusion system with time delays. Canad. Appl. Math. Quart. 2 (1994) 231-246. [MathSciNet] [Google Scholar]
  9. J.M. Ortega and W.C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables. Academic Press, New York (1976). [Google Scholar]
  10. C.V. Pao, Asymptotic behavior of solutions for finite-difference equations of reaction-diffusion. J. Math. Anal. Appl. 144 (1989) 206-225. [CrossRef] [MathSciNet] [Google Scholar]
  11. C.V. Pao, Dynamics of a finite difference system of reaction diffusion equations with time delay. J. Differ. Equations Appl. 4 (1998) 1-11. [MathSciNet] [Google Scholar]
  12. C.V. Pao, Monotone iterations for numerical solutions of reaction-diffusion-convection equations with time delay. Numer. Methods Partial Differential Equations 14 (1998) 339-351. [CrossRef] [MathSciNet] [Google Scholar]
  13. C.V. Pao, Monotone methods for a finite difference system of reaction diffusion equation with time delay. Comput. Math. Appl. 36 (1998) 37-47. [CrossRef] [MathSciNet] [Google Scholar]
  14. C.V. Pao, Nonlinear Parabolic and Elliptic Equations. Plenum Press, New York (1992). [Google Scholar]
  15. C.V. Pao, Numerical methods for coupled systems of nonlinear parabolic boundary value problems. J. Math. Anal. Appl. 151 (1990) 581-608. [CrossRef] [MathSciNet] [Google Scholar]
  16. C.V. Pao, Numerical methods for systems of nonlinear parabolic equations with time delays. J. Math. Anal. Appl. 240 (1999) 249-279. [CrossRef] [MathSciNet] [Google Scholar]
  17. R.S. Varge, Matrix Iterative Analysis. Prentice-Hall, Englewood Cliffs, NJ (1962). [Google Scholar]
  18. Y. Yamada, Asymptotic behavior of solutions for semilinear Volterra diffusion equations. Nonlinear Anal. 21 (1993) 227-239. [CrossRef] [MathSciNet] [Google Scholar]
  19. Z.P. Yang and C.V. Pao, Positive solutions and dynamics of some reaction diffusion models in HIV transmission. Nonlinear Anal. 35 (1999) 323-341. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you